# SDR CA050107006

- Difficulty date: December 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 26,534 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 19,181 hours, 20,838 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  APPOX 20 MINS INTO FLT, & AT FLT LEVEL 120 ENROUTE TO DIKO FROM DIBK WITH 19 PAX, MASTER CAUTION LIGHT ILLUMINATED ACCOMPANIED WITH NR 2 ENG LOW OIL PRESSURE LIGHT.  NR 2 OIL PRESSURE GAUGE CONFIRMED ACTIVE WARNING LIGHT WITH PRESSURE INDICATION OF BELOW 75 PSI & DECREASING. ENG SHUTDOWN CARRIED OUT IAW QRH CHKLST. ENG SECURED & FLT DIVERTED TO ABIDJAN.  UNITED NATIONS FLT FOLLOWING CENTRE 'AMIGO BASE' INFORMED ON HF FREQUENCY OF SIT & ASKED TO INFORM ALL FORCE NOUVELLE MILITARY GROUND TO AIR SECURITY SURVEILLANCE & DEFENSE SITES INCLUDING FRENCH AIR FORCE OF OUR NEW ROUTING & ALTITUDE & CANCEL OF PREVIOUSLY SCHEDULED AIR TASKING ORDERS. FLT TERMINATED WITHOUT ANY FURTHER INCIDENTS BACK IN ABIDJAN.
